# SDR DL76L021261

- Difficulty date: October 29, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 27,702 hours, 4,402 cycles
- Engine time: 27,702 hours, 4,402 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113T23017
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION TO INBOARD AFT FLAP T/E WEDGE.  REPAIR AUTHORIZED PER ER/A 417896-14.
